# SDR CALA2024061801849

- Difficulty date: June 12, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 66,666 hours, 25,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF 1 EA. CRACK APPX 1IN LONG ON PRESSURE DECK AT STA 663.75 AT APPX LBL 35.  WORK PERFORMED. 57-10-10-2R-3. REPAIRED VERTICAL PRESSURE DECK PER SRM 57-10-10-2R-3 CUT OUT DAMAGE AND INSTALLED FILLERS AND DOUBLER PER NOTED SRM NO INSP REQUIRED.
